Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 73, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 1 (1967)
Bull. Amer. Math. Soc. 73 (1967)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 1 (1967)
Bull. Amer. Math. Soc. 73 (1967)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Subgroups of finite groups
George Glauberman.
Bull. Amer. Math. Soc. 73 (1967), 1-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0213430
Some classical theorems on open Riemann surfaces
Robert D. M. Accola.
Bull. Amer. Math. Soc. 73 (1967), 13-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207976
Emil Artin
Richard Brauer.
Bull. Amer. Math. Soc. 73 (1967), 27-43
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202550
The October meeting in Philadelphia
Everett Pitcher.
Bull. Amer. Math. Soc. 73 (1967), 47
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Tampa
O. G. Harrold.
Bull. Amer. Math. Soc. 73 (1967), 48
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in La Jolla
R. S. Pierce.
Bull. Amer. Math. Soc. 73 (1967), 49
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Report of the Treasurer
W. T. Martin.
Bull. Amer. Math. Soc. 73 (1967), 50-52
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An algebraic characterisation of convergence ideals
Jane M. O. Speakman.
Bull. Amer. Math. Soc. 73 (1967), 53-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209720
The natural metric on $SO( n )/SO( n - 2 )$ is the most symmetric metric
Wu-yi Hsiang.
Bull. Amer. Math. Soc. 73 (1967), 55-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0210044
Reduced products, Horn sentences, and decision problems
Fred Galvin.
Bull. Amer. Math. Soc. 73 (1967), 59-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209135
A general Wedderburn theorem
Carl Faith.
Bull. Amer. Math. Soc. 73 (1967), 65-67
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202763
On lattice-points in a random sphere
K. Chandrasekharan and Raghavan Narasimhan.
Bull. Amer. Math. Soc. 73 (1967), 68-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0211967
Smooth and piecewise linear surgery
J. B. Wagoner.
Bull. Amer. Math. Soc. 73 (1967), 72-77
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205267
Producing $PL$ homeomorphisms by surgery
J. B. Wagoner.
Bull. Amer. Math. Soc. 73 (1967), 78-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205268
The Grothendieck group for stable homotopy is free
Peter Freyd.
Bull. Amer. Math. Soc. 73 (1967), 84-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205253
Sums of ultrafilters
Zdeněk Frolík.
Bull. Amer. Math. Soc. 73 (1967), 87-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203676
Multiplication in Grothendieck rings of integral group rings
D. L. Stancl.
Bull. Amer. Math. Soc. 73 (1967), 92-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0218470
A relation between moment generating functions and convergence rates in the law of large numbers
D. L. Hanson.
Bull. Amer. Math. Soc. 73 (1967), 95-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205308
On the decomposition of invariant subspaces
T. Crimmins and P. Rosenthal.
Bull. Amer. Math. Soc. 73 (1967), 97-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203463
Modular representation algebras
T. A. Hannula, T. G. Ralley and I. Reiner.
Bull. Amer. Math. Soc. 73 (1967), 100-101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202861
Degrees of irreducible modular characters of blocks with cyclic defect groups
Bruce Rothschild.
Bull. Amer. Math. Soc. 73 (1967), 102-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204542
Decay of solutions of systems of hyperbolic conservation laws
J. Glimm and P. D. Lax.
Bull. Amer. Math. Soc. 73 (1967), 105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204826
Cohomology of algebraic groups and invariant splitting of algebras
Earl J. Taft.
Bull. Amer. Math. Soc. 73 (1967), 106-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209325
On the summability of the differentiated Fourier series
Daniel Waterman.
Bull. Amer. Math. Soc. 73 (1967), 109-112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204980
Hereditarily retraceable isols
T. G. McLaughlin.
Bull. Amer. Math. Soc. 73 (1967), 113-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204286
Orlicz spaces of finitely additive set functions, linear operators, and martingales
J. J. Uhl.
Bull. Amer. Math. Soc. 73 (1967), 116-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209825
Delphic semigroups
David G. Kendall.
Bull. Amer. Math. Soc. 73 (1967), 120-121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203767
An algebraic conjugacy invariant for measure preserving transformations
William B. Arveson.
Bull. Amer. Math. Soc. 73 (1967), 121-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202970
Cocommutative Hopf algebras with antipode
Moss E. Sweedler.
Bull. Amer. Math. Soc. 73 (1967), 126-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0214646
A note on the moments of the number of axis-crossings by a stochastic process
M. R. Leadbetter.
Bull. Amer. Math. Soc. 73 (1967), 129-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0214133
The radial heat equation with pole type data
L. R. Bragg.
Bull. Amer. Math. Soc. 73 (1967), 133-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0208189
On manifolds with involution
J. M. Boardman.
Bull. Amer. Math. Soc. 73 (1967), 136-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205260
Schottky groups and limits of Kleinian groups
Vicki Chuckrow.
Bull. Amer. Math. Soc. 73 (1967), 139-141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0213555
On rings of operators
P. Porcelli and E. A. Pedersen.
Bull. Amer. Math. Soc. 73 (1967), 142-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205100
Deduction-preserving “recursive isomorphisms” between theories
Marian Boykan Pour-El and Saul Kripke.
Bull. Amer. Math. Soc. 73 (1967), 145-148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0215713
On convolution and Fourier series
Jack Bryant.
Bull. Amer. Math. Soc. 73 (1967), 149-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204982
On Lie algebras of type $E_{6}$
J. C. Ferrar.
Bull. Amer. Math. Soc. 73 (1967), 151-155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207781
On cyclic vectors of the backward shift
R. G. Douglas, H. S. Shapiro and A. L. Shields.
Bull. Amer. Math. Soc. 73 (1967), 156-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203465
Conjectures concerning elliptic curves
N. M. Stephens.
Bull. Amer. Math. Soc. 73 (1967), 160-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207695
Critical submanifolds of differentiable mappings
Samir A. Khabbaz and Everett Pitcher.
Bull. Amer. Math. Soc. 73 (1967), 164-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0212823
Measure-theoretic uniformity
Gerald E. Sacks.
Bull. Amer. Math. Soc. 73 (1967), 169-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0213234
Deformations of homomorphisms of Lie groups and Lie algebras
Albert Nijenhuis and R. W. Richardson Jr..
Bull. Amer. Math. Soc. 73 (1967), 175-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0204575
Bounds for linear functionals
I. Stakgold.
Bull. Amer. Math. Soc. 73 (1967), 180-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209868
Piecewise linear transversality
M. A. Armstrong and E. C. Zeeman.
Bull. Amer. Math. Soc. 73 (1967), 184-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206964
Council and board of trustees—1966
Bull. Amer. Math. Soc. 73 (1967), 189
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lectures in abstract algebra, Vol. III, Theory of fields and Galois theory, by Nathan Jacobson.
Reviewer: I. N. Herstein
Bull. Amer. Math. Soc. 73 (1967), 44-46
Review information
Full-text PDF Free Access
American Mathematical Society